# SDR VNAA202105221111

- Difficulty date: May 22, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,383 hours, 31,373 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Part number: 9604493
- Part serial: 0024
- Condition: Faulted
- Location: Hyd Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A HYD 2 HI TEMP CAUTION MESSAGE IN FLIGHT. THEY RAN THE QRH WHICH SPECIFIED THE NEED TO DIVERT TO THE NEAREST SUITABLE AIRPORT. THEY PROCEEDED TO DECLARE AN EMERGENCY AND DIVERT TO JAX. FLIGHT 9950 IS BEING SENT FROM CLT TO PICK UP THE REMAINING FLYING, AND MAINTENANCE IS SENDING A ROAD TRIP TO REPLACE THE TEMP SENSOR. NO FURTHER INFORMATION AT THIS TIME. / HYD 2 HI TEMP CAUTION IN FLIGHT. PERFORMED TROUBLESHOOTING OF HYD2 HI TEMP IAW CRJ700 FIM 29-11-00-810-808 DOWN TO HYD 2 RESERVOIR TEMP TRANSDUCER. REMOVED AND REPLACED TEMPERATURE TRANSDUCER IAW CRJ 700 AMM 29-36-03-000/400-801. TEMPERATURE FOR HYD 2 SYSTEM STAYED WITHIN LIMITS DURING ENGINE ON IDLE PER CRJ 700 FIM 29-11-00-810-808 STEPS 6(A). OPS CHECK GOOD AT THIS TIME, NO FURTHER DEFECTS NOTED, SEE PG 28 BLOCK 4 FOR FURTHER TROUBLESHOOTING. CONTINUED FROM PAGE 27 ITEM 3, CONTINUED TROUBLESHOOTING IAW CRJ700 FIM 29-11-00-810-808. REMOVED AND REPLACED HYD SYSTEM #2 RESERVOIR IAW CRJ700 AMM 29-11-32-000/400-801. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME.
